Oklahoma, 2004Hail and Damaging Winds in Oklahoma, June 2, 2004
June 2, 2004 · NWS TSA · 72 events in 21 counties and zones
59 thunderstorm wind, 13 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 3
- Property damage
- $4.6 million
- Crop damage
- None recorded
- Events
- 72
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 2, 10:30 AM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 2, 10:30 AM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OKLAHOMA
1130 AM CDT WED JUN 2 2004
FRONTAL BOUNDARY IS NEARLY STATIONARY FROM JAY TO TULSA TO BRISTOW
AND THEN NORTHWEST TO STILLWATER. LINE OF CUMULUS SOUTH OF THE
OFFICE HERE DEPICTS THE BOUNDARY QUITE WELL. COOLER AND DRIER AIR
RESIDES NORTH OF THE BOUNDARY BUT VERY WARM MOIST AND UNSTABLE
AIRMASS IS PRESENT TO THE SOUTH.
ELEVATED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED NORTH OF THE
BOUNDARY THIS MORNING IN SOUTHEAST KANSAS AND FAR NORTHEAST OKLAHOMA
BUT THESE HAVE BEEN WEAKENING WITH TIME AND WILL NOT AMOUNT TO MUCH.
OF MORE CONCERN IS THE COMPLEX OF STORMS MOVING INTO SOUTH CENTRAL
KANSAS. IT APPEARS THESE STORMS ARE LIKELY TO HOLD TOGETHER LONG
ENOUGH TO AFFECT PARTS OF THE AREA THIS AFTERNOON. SOME OF THESE
STORMS MAY BE SEVERE WITH LARGE HAIL BEING THE MAIN THREAT.
ADDITIONAL SHOWERS AND THUNDERSTORMS MAY POP UP JUST ABOUT ANYWHERE
THIS AFTERNOON IN THE WARM HUMID AIRMASS SOUTH OF THE FRONT AS
CAPPING INVERSION HAS WEAKENED DURING THE PAST 24 HOURS. ANY STORMS
SOUTH OF THE FRONT ARE A GOOD BET TO BE SEVERE GIVEN THE AMOUNT OF
INSTABILITY.
A COMPLEX OF STORMS IS LIKELY TO DEVELOP BY THIS EVENING OVER
SOUTHWEST OKLAHOMA AND NORTHWEST TEXAS. THE COMPLEX WILL THEN TRACK
EAST SOUTHEAST AND MAY CLIP PARTS OF SOUTHEAST OKLAHOMA OVERNIGHT.
RAISED POPS FOR THIS AFTERNOON IN ALL AREAS AND ADJUSTED
TEMPERATURES SOME BASED ON CURRENT TRENDS. ALSO ADJUSTED DEWPOINTS
SOME FOR THE NEXT 24 HOURS AS OVERNIGHT DEWPOINTS WILL REMAIN HIGHER
THAN PREVIOUSLY FORECAST.
UPDATE COMING SHORTLY.
FORECAST ID= 05
.TSA WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
OK...NONE.
PLATE
Hazardous weather outlook, Jun 2, 12:00 PM CST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT WED JUN 2 2004
ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT WED JUN 2 2004
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
...SEVERE THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EARLY EVENING...
A LINE OF SEVERE THUNDERSTORMS WAS MOVING INTO OSAGE AND PAWNEE
COUNTIES OF NORTHEAST OKLAHOMA AT 1 PM. THIS LINE OF SEVERE STORMS
IS EXPECTED TO MAINTAIN ITS STRENGTH AND PERHAPS EVEN INTENSIFY
FURTHER AS IT MOVES SOUTHEAST INTO A MORE UNSTABLE AIRMASS OVER
SOUTHEAST OKLAHOMA. DAMAGING WIND GUSTS OF OVER 70 MILES AN HOUR
ALONG WITH LARGE HAIL TO HALF DOLLAR SIZE WILL BE COMMON WITH THESE
STORMS. THE MOST WIDESPREAD SEVERE WEATHER WILL OCCUR SOUTHWEST OF A
PAWHUSKA TO TULSA TO FORT SMITH LINE.
FURTHER TO THE EAST AND NORTH...SCATTERED SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO DEVELOP THIS AFTERNOON NEAR A FRONTAL BOUNDARY
EXTENDING FROM NEAR FAYETTEVILLE TO TULSA. A FEW OF THESE STORMS
WILL ALSO BE SEVERE WITH LARGE HAIL TO HALF DOLLAR SIZE AND WIND
GUSTS TO 60 MILES AN HOUR BEING THE MAIN THREATS.
THE WEATHER WILL QUIET DOWN CONSIDERABLY BY EARLY THIS EVENING AS
THE STORMS EXIT THE AREA TO THE SOUTH. ADDITIONAL THUNDERSTORMS WILL
DEVELOP IN SOUTHWEST OKLAHOMA AND NORTHWEST TEXAS BY THIS EVENING.
THESE STORMS ARE EXPECTED TO REMAIN MAINLY TO THE SOUTH OF OUR AREA
OVERNIGHT BUT THERE IS A SMALL CHANCE THAT THEY COULD AFFECT FAR
SOUTHEAST OKLAHOMA.
WARNING PROBABILITIES FOR SEVERE THUNDERSTORMS AND TORNADOES CAN BE
FOUND IN THE CURRENT HAZARDS SECTION AT: WWW.SRH.NOAA.GOV/TULSA.
GIVEN PROBABILITIES REPRESENT THE POTENTIAL FOR A WARNING TO BE
ISSUED AT YOUR LOCATION.
SPOTTER / EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED FROM NOW THROUGH EARLY THIS
EVENING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A FRONTAL BOUNDARY WILL REMAIN IN THE VICINITY...WITH A GENERAL
NORTHWESTERLY FLOW ALOFT THROUGH THE NEXT SEVERAL DAYS. OCCASIONAL
DISTURBANCES WILL MOVE THROUGH AND BRING SLIGHT CHANCES OF
THUNDERSTORMS THROUGH THE WEEKEND.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND
GRAPHICAL INFORMATION
In the hours before
Special weather statement, Jun 2, 11:54 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT WED JUN 2 2004
ARZ001-002-010-011-019-020-OKZ054>072-022200-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CRAIG OK-CRAWFORD AR-
CREEK OK-DELAWARE OK-FRANKLIN AR-MADISON AR-MAYES OK-MCINTOSH OK-
MUSKOGEE OK-NOWATA OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-
PAWNEE OK-ROGERS OK-SEQUOYAH OK-TULSA OK-WAGONER OK-WASHINGTON OK-
WASHINGTON AR-
1254 PM CDT WED JUN 2 2004
SEVERE THUNDERSTORM WATCH NUMBER 378 IS IN EFFECT UNTIL 5 PM FOR THE
FOLLOWING COUNTIES...
IN EASTERN OKLAHOMA...
ADAIR CHEROKEE CRAIG
CREEK DELAWARE MAYES
MCINTOSH MUSKOGEE NOWATA
OKFUSKEE OKMULGEE OSAGE
OTTAWA PAWNEE ROGERS
SEQUOYAH TULSA WAGONER
WASHINGTON
IN NORTHWEST ARKANSAS...
BENTON CARROLL CRAWFORD
FRANKLIN MADISON WASHINGTON
Special weather statement, Jun 2, 12:28 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
128 PM CDT WED JUN 2 2004
ARZ029-OKZ073>076-022300-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-SEBASTIAN AR-
128 PM CDT WED JUN 2 2004
SEVERE THUNDERSTORM WATCH NUMBER 379 IS IN EFFECT UNTIL 6 PM FOR THE
FOLLOWING COUNTIES...
IN EASTERN OKLAHOMA...
HASKELL LATIMER LE FLORE
PITTSBURG
IN NORTHWEST ARKANSAS...
SEBASTIAN
Hail, Haskell
- When
- June 2, 12:44 PM CST
- Where
- Haskell County, 1 mi N of Keota
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.867, -95.417
Hail, Pawnee
- When
- June 2, 12:49 PM CST
- Where
- Pawnee County, 5 mi W of Pawnee
- Measured
- 0.88 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 34.733, -95.283
Thunderstorm Wind, Pawnee
- When
- June 2, 12:50 PM CST
- Where
- Pawnee County, Pawnee
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.950, -95.167
Thunderstorm winds estimated at 70 miles an hour uprooted trees and downed power lines.
Thunderstorm Wind, Osage
- When
- June 2, 1:05 PM CST
- Where
- Osage County, Hominy
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 34.583, -95.350
Thunderstorm winds estimated at 70 miles an hour blew down large tree limbs.
Thunderstorm Wind, Cherokee
- When
- June 2, 1:05 PM CST
- Where
- Cherokee County, Lost City
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $3,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.833, -95.533
Thunderstorm winds estimated at 70 miles an hour blew numerous trees down onto Hulbert Road near Lost City. One house in the area sustained serious roof damage.
Thunderstorm Wind, Pawnee
- When
- June 2, 1:15 PM CST
- Where
- Pawnee County, Cleveland
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $50,000
- Reported by
- NEWSPAPER
- Coordinates
- 35.183, -94.483
Thunderstorm winds estimated at 80 miles an hour blew down trees and power lines. Roofs of businesses and homes were also damaged.
Hail, Haskell
- When
- June 2, 1:15 PM CST
- Where
- Haskell County, Keota
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.750, -95.050
Hail, Muskogee
- When
- June 2, 1:20 PM CST
- Where
- Muskogee County, Keefeton
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.750, -95.367
Thunderstorm Wind, Tulsa
- When
- June 2, 1:30 PM CST
- Where
- Tulsa County, Collinsville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NEWSPAPER
- Coordinates
- 34.667, -95.100
Thunderstorms winds estimated at 60 miles an hour blew down numerous large tree limbs and power lines.
Hail, Sequoyah
- When
- June 2, 1:30 PM CST
- Where
- Sequoyah County, Mc Key
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.517, -95.133
Thunderstorm Wind, Rogers
- When
- June 2, 1:30 PM CST
- Where
- Rogers County, Oologah
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NEWSPAPER
- Coordinates
- 34.917, -95.717
Thunderstorm winds estimated in excess of 70 miles an hour blew down trees and power lines.
Thunderstorm Wind, Pawnee
- When
- June 2, 1:33 PM CST
- Where
- Pawnee County, 7 mi ENE of Terlton
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.267, -94.917
Thunderstorm winds estimated at 70 miles an hour blew down trees at Westport.
Thunderstorm Wind, Rogers
- When
- June 2, 1:40 PM CST
- Where
- Rogers County, Catoosa
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NEWSPAPER
- Coordinates
- 35.117, -95.667
Thunderstorm winds estimated at 70 miles an hour destroyed a metal building at Frontier Terminal at the Port of Catoosa.
Thunderstorm Wind, Tulsa
- When
- June 2, 1:40 PM CST
- Where
- Tulsa County, 7 mi NE of Tulsa
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.333, -96.800
Thunderstorm winds estimated in excess of 70 miles an hour damaged a roof of a building at Tulsa International Airport.
Thunderstorm Wind, Tulsa
- When
- June 2, 1:40 PM CST
- Where
- Tulsa County, Tulsa
- Measured
- 70 kt (81 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $4.0 million
- Reported by
- NEWSPAPER
- Coordinates
- 36.333, -96.883
Thunderstorm winds estimated near 80 miles an hour blew glass windows out of the the Adams Mark Hotel downtown. Not too far away the Wiltel building received structural damage to its northeast facade including several broken glass windows. One person was injured by the breaking glass. Areas just to the south and southeast side of downtown suffered major power outages which took days to completely fix.As many as 70,000 Tulsa area customers were without power at the peek of the outage. American Electric Power estimated the cost was several million dollars to repair the damages in the Tulsa area.
Thunderstorm Wind, Tulsa
- When
- June 2, 1:40 PM CST
- Where
- Tulsa County, Skiatook
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.417, -96.400
Thunderstorm winds estimated at 70 miles an hour blew trees down.
Thunderstorm Wind, Creek
- When
- June 2, 1:43 PM CST
- Where
- Creek County, 4 mi SE of Bristow
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 35.983, -95.133
The Oklahoma mesonet site near Bristow measured a 60 mile an hour wind gust.
Thunderstorm Wind, Tulsa
- When
- June 2, 1:45 PM CST
- Where
- Tulsa County, Jenks
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 34.967, -95.317
Thunderstorm winds estimated at 70 miles an hour blew down trees and large tree limbs.
Thunderstorm Wind, Creek
- When
- June 2, 1:45 PM CST
- Where
- Creek County, Sapulpa
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $100,000
- Reported by
- NEWSPAPER
- Coordinates
- 34.900, -95.333
Thunderstorm winds estimated at 70 miles an hour blew down trees. One tree smashed a carport when it fell. The wind also leveled the frame of an addition to church that was under construction.
Thunderstorm Wind, Rogers
- When
- June 2, 1:45 PM CST
- Where
- Rogers County, Inola
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NEWSPAPER
- Coordinates
- 35.233, -94.483
Thunderstorm winds estimated in excess of 70 miles an hour blew down numerous trees and power lines.
Thunderstorm Wind, Rogers
- When
- June 2, 1:45 PM CST
- Where
- Rogers County, Claremore
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NEWSPAPER
- Coordinates
- 36.317, -95.600
Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs and power lines. As many as 8,000 Claremore residents were without power at the peak of the outage.
Thunderstorm Wind, Tulsa
- When
- June 2, 1:45 PM CST
- Where
- Tulsa County, 10 mi SE of Tulsa
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 35.600, -95.350
An off duty National Weather Service employee reported a 60 miles an hour wind gust near the intersection of 81st Street South and Highway 169.
Thunderstorm Wind, Tulsa
- When
- June 2, 1:45 PM CST
- Where
- Tulsa County, 9 mi S of Tulsa
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.483, -94.883
Thunderstorm winds estimated at 60 miles an hour blew large tree limbs down near the intersection of 91st Street South and Riverside Drive.
Thunderstorm Wind, Rogers
- When
- June 2, 1:53 PM CST
- Where
- Rogers County, 1 mi N of Inola
- Measured
- 70 kt (81 mph) estimated gust
- Injuries
- 2 direct, 0 indirect
- Property damage
- $10,000
- Reported by
- NEWSPAPER
- Coordinates
- 35.250, -94.917
A tractor trailer was blown over by thunderstorm winds estimated near 80 miles an hour. The accident occurred near the intersection of Highway 412 and Highway 88. Two people were injured in the accident.
Thunderstorm Wind, Okmulgee
- When
- June 2, 1:58 PM CST
- Where
- Okmulgee County, Beggs
- Measured
- 72 kt (83 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 36.450, -95.700
A television storm chaser measure an 83 mile an hour wind gust near Beggs.
Thunderstorm Wind, Creek
- When
- June 2, 2:00 PM CST
- Where
- Creek County, Mounds
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 36.217, -96.367
Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs.
Thunderstorm Wind, Okmulgee
- When
- June 2, 2:02 PM CST
- Where
- Okmulgee County, Preston
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $3,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.217, -95.867
Thunderstorm winds estimated at 70 miles an hour blew trees and power lines down.
Thunderstorm Wind, Mayes
- When
- June 2, 2:06 PM CST
- Where
- Mayes County, Chouteau
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $3,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.150, -95.950
Thunderstorm winds estimated at 70 miles an hour blew power lines down.
Thunderstorm Wind, Okmulgee
- When
- June 2, 2:10 PM CST
- Where
- Okmulgee County, Okmulgee
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $25,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.367, -96.000
Thunderstorm winds estimated at 80 miles an hour blew windows out of a few buildings downtown. Shingles were blow off the roofs of some homes and numerous trees and power lines were blown down.
Thunderstorm Wind, Wagoner
- When
- June 2, 2:15 PM CST
- Where
- Wagoner County, Wagoner
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NEWSPAPER
- Coordinates
- 34.017, -95.367
Thunderstorm winds estimated at 70 miles an hour blew down numerous power lines near Wagoner. While the city of Wagoner only lost power momentarily areas near the city lost power for several hours.
Hail, Adair
- When
- June 2, 2:17 PM CST
- Where
- Adair County, 5 mi WNW of Watts
- Measured
- 1 in hail
- Reported by
- POST OFFICE
- Coordinates
- 35.800, -96.333
Thunderstorm Wind, Muskogee
- When
- June 2, 2:19 PM CST
- Where
- Muskogee County, Haskell
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $50,000
- Reported by
- NEWSPAPER
- Coordinates
- 35.533, -95.117
Thunderstorm winds estimated at 70 miles an hour blew down trees and large tree limbs. Some homes and outbuildings also received damage.
Hail, Le Flore
- When
- June 2, 2:22 PM CST
- Where
- Le Flore County, Panama
- Measured
- 2.5 in hail
- Property damage
- $100,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 36.167, -95.500
Baseball size hail damaged roofs of buildings and vehicles. The largest of the stones was spotty. Otherwise more damage would have occurred.
Thunderstorm Wind, Okfuskee
- When
- June 2, 2:22 PM CST
- Where
- Okfuskee County, Okemah
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.050, -95.817
Thunderstorm winds estimated in excess of 60 miles an hour blew down power lines and large tree limbs.
Hail, Delaware
- When
- June 2, 2:23 PM CST
- Where
- Delaware County, 5 mi ESE of Kansas
- Measured
- 1 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.017, -95.950
Thunderstorm Wind, Wagoner
- When
- June 2, 2:25 PM CST
- Where
- Wagoner County, Porter
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $10,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.733, -96.067
Thunderstorm winds estimated near 80 miles an hour blew the roof off of the high school.
Thunderstorm Wind, Muskogee
- When
- June 2, 2:25 PM CST
- Where
- Muskogee County, 5 mi SSE of Haskell
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 35.867, -96.067
The Oklahoma mesonet site near Haskell measured at 72 mile an hour wind gust.
Thunderstorm Wind, Cherokee
- When
- June 2, 2:25 PM CST
- Where
- Cherokee County, Hulbert
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.633, -95.967
Thunderstorm winds estimated at 70 miles an hour blew down trees and power lines. Two mobile homes were damaged by the falling trees.
Hail, Le Flore
- When
- June 2, 2:27 PM CST
- Where
- Le Flore County, Shady Pt
- Measured
- 1.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.717, -95.983
Thunderstorm Wind, Okfuskee
- When
- June 2, 2:30 PM CST
- Where
- Okfuskee County, Bearden
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.183, -95.350
Thunderstorm winds estimated at 60 miles an hour blew large tree limbs down.
Thunderstorm Wind, Okmulgee
- When
- June 2, 2:32 PM CST
- Where
- Okmulgee County, Henryetta
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.150, -94.650
Thundestorm winds estimated at 60 miles an hour blew down large tree limbs and power lines.
Thunderstorm Wind, Wagoner
- When
- June 2, 2:35 PM CST
- Where
- Wagoner County, Okay
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $3,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.167, -94.667
Thunderstorm winds estimated at 70 miles an hour blew down numerous trees and power lines.
Thunderstorm Wind, Muskogee
- When
- June 2, 2:35 PM CST
- Where
- Muskogee County, Muskogee
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $30,000
- Reported by
- NEWSPAPER
- Coordinates
- 36.367, -95.833
Thunderstorm winds estimated at 70 miles an hour blew down trees and snapped off power poles. In addition, a large billboard at a used car lot was blown down damaging nearly a dozen cars.
Thunderstorm Wind, McIntosh
- When
- June 2, 2:40 PM CST
- Where
- McIntosh County, Stidham
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.433, -96.300
Hail, Sequoyah
- When
- June 2, 2:40 PM CST
- Where
- Sequoyah County, Vian
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 36.167, -94.717
Thunderstorm Wind, Pittsburg
- When
- June 2, 2:52 PM CST
- Where
- Pittsburg County, 5 mi W of Canadian
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.867, -95.517
Thunderstorm Wind, Haskell
- When
- June 2, 3:00 PM CST
- Where
- Haskell County, Countywide
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.750, -95.633
Widespread wind damage was reported throughout Haskell County with trees and power lines blow down. The event was timed as the leading edge of a bow echo moved into the county.
Hail, Sequoyah
- When
- June 2, 3:04 PM CST
- Where
- Sequoyah County, Sallisaw
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.133, -94.667
Hail, Sequoyah
- When
- June 2, 3:05 PM CST
- Where
- Sequoyah County, 3 mi N of Roland
- Measured
- 1.25 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.350, -96.383
Thunderstorm Wind, Muskogee
- When
- June 2, 3:05 PM CST
- Where
- Muskogee County, Webbers Falls
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 35.850, -95.383
Thunderstorm winds estimated at 70 miles an hour blew down trees and large tree limbs.
Thunderstorm Wind, Muskogee
- When
- June 2, 3:10 PM CST
- Where
- Muskogee County, 3 mi S of Webbers Falls
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 35.933, -95.150
The Oklahoma mesonet site near Webbers Falls measured a 68 mile an hour wind gust.
Thunderstorm Wind, Muskogee
- When
- June 2, 3:15 PM CST
- Where
- Muskogee County, Porum
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.450, -95.983
Thunderstorm Wind, Cherokee
- When
- June 2, 3:15 PM CST
- Where
- Cherokee County, 4 mi S of Cookson
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.867, -95.300
Thunderstorm winds estimated at 70 miles an hour blew down numerous trees.
Thunderstorm Wind, Sequoyah
- When
- June 2, 3:20 PM CST
- Where
- Sequoyah County, Sallisaw
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.367, -95.700
Thunderstorm winds estimated at 70 miles an hour blew down several trees.
Thunderstorm Wind, Latimer
- When
- June 2, 3:25 PM CST
- Where
- Latimer County, 3 mi E of Gowen
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NEWSPAPER
- Coordinates
- 36.017, -95.967
Thunderstorm winds estimated at 70 miles an hour blew down trees and powers lines near Bowers.
Thunderstorm Wind, Sequoyah
- When
- June 2, 3:28 PM CST
- Where
- Sequoyah County, Gore
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.500, -94.967
Thunderstorm winds estimated at 70 miles an hour blew down trees and power lines.
Thunderstorm Wind, Latimer
- When
- June 2, 3:30 PM CST
- Where
- Latimer County, 4 mi N of Wilburton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- PARK/FOREST SERVICE
- Coordinates
- 35.167, -95.733
Thunderstorm winds estimated at 60 miles an hour blew large tree limbs down.
Thunderstorm Wind, Latimer
- When
- June 2, 3:30 PM CST
- Where
- Latimer County, 2 mi SW of Wilburton
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 35.283, -95.117
The Oklahoma mesonet site near Wilburton recorded a 63 mile an hour wind gust.
Thunderstorm Wind, Latimer
- When
- June 2, 3:30 PM CST
- Where
- Latimer County, Wilburton
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NEWSPAPER
- Coordinates
- 35.817, -95.667
Thunderstorm winds estimated at 70 miles an hour blew down trees and power lines.
Thunderstorm Wind, Pittsburg
- When
- June 2, 3:32 PM CST
- Where
- Pittsburg County, Crowder
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.467, -94.800
Thunderstorm winds estimated at 70 miles an hour blew trees down, damaged roofs of buildings, and overturned docks.
Thunderstorm Wind, Le Flore
- When
- June 2, 3:34 PM CST
- Where
- Le Flore County, Rock Is
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.467, -94.517
Thunderstorm Wind, Latimer
- When
- June 2, 3:35 PM CST
- Where
- Latimer County, 5 mi W of Red Oak
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NEWSPAPER
- Coordinates
- 36.000, -96.100
Thunderstorm winds estimated at 70 miles an hour tore the roof off a mobile home near Cravens.
Hail, Le Flore
- When
- June 2, 3:37 PM CST
- Where
- Le Flore County, Pocola
- Measured
- 1.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.467, -95.133
Thunderstorm Wind, Haskell
- When
- June 2, 3:37 PM CST
- Where
- Haskell County, Stigler
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $5,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.367, -95.267
Thunderstorm winds estimated at 75 miles an hour blew trees down and ripped shingles from the roofs of some homes.
Thunderstorm Wind, Pittsburg
- When
- June 2, 3:40 PM CST
- Where
- Pittsburg County, Krebs
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NEWSPAPER
- Coordinates
- 34.917, -95.317
Thunderstorm winds estimated at 70 miles an hour ripped a 60 foot tin roof off a home.
Thunderstorm Wind, Latimer
- When
- June 2, 3:45 PM CST
- Where
- Latimer County, 3 mi NE of Yanush
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.183, -95.750
Thunderstorm winds estimated at 70 miles an hour destroyed a barn in Buffalo Valley.
Thunderstorm Wind, Pittsburg
- When
- June 2, 3:45 PM CST
- Where
- Pittsburg County, Hartshorne
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NEWSPAPER
- Coordinates
- 36.150, -95.500
Thunderstorm winds estimated at 80 miles an hour damaged the roof of an industrial business and the roofs of a few homes. Numerous large tree limbs also were blown down.
Thunderstorm Wind, Le Flore
- When
- June 2, 4:00 PM CST
- Where
- Le Flore County, Talihina
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NEWSPAPER
- Coordinates
- 34.017, -95.517
Thunderstorm winds estimate at 70 miles an hour snapped off five power poles and uprooted at few trees.
Thunderstorm Wind, Pushmataha
- When
- June 2, 4:02 PM CST
- Where
- Pushmataha County, Albion
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.650, -94.967
Thunderstorm winds estimated at 70 miles an hour uprooted trees.
Thunderstorm Wind, Pushmataha
- When
- June 2, 4:05 PM CST
- Where
- Pushmataha County, Clayton
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NEWSPAPER
- Coordinates
- 36.317, -96.467
Thunderstorm winds estimated at 70 miles an hour blew trees down. The trees caused damage to some personal property.
Thunderstorm Wind, Choctaw
- When
- June 2, 4:45 PM CST
- Where
- Choctaw County, Hugo
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 35.250, -95.133
Thunderstorm winds estimated at 70 miles an hour blew down numerous large tree limbs and trees.
Thunderstorm Wind, Choctaw
- When
- June 2, 4:47 PM CST
- Where
- Choctaw County, Sawyer
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.467, -94.800
Thunderstorm winds estimated at 60 miles an hour blew the roof off a barn.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Oklahoma, June 2, 2004$325,000 · 2 in hail · 91 events
- Hail and Damaging Winds in Texas, June 2, 2004$1.4 million · 2.75 in hail · 10 events
- Tornado and Hail in Texas, June 2, 2004$730,000 · F0 · 15 events
- Damaging Wind in Arkansas, June 2, 20042 injured · $300,000 · 60 kt wind · 1 event
- Damaging Wind in Louisiana, June 2, 2004$500,000 · 55 kt wind · 1 event
- Damaging Wind in Arkansas, June 2, 2004$500,000 · 60 kt wind · 1 event
- Damaging Wind in Louisiana, June 2, 2004$500,000 · 60 kt wind · 1 event
- Flash Flooding and Damaging Winds in Louisiana, June 2 to 3, 2004$285,000 · 70 kt wind · 10 events
- Hail and Damaging Winds in Texas, June 2, 2004$30,000 · 2.75 in hail · 41 events
- Damaging Winds in Texas, June 2, 2004$155,000 · 50 kt wind · 3 events
- Damaging Wind in Arkansas, June 2, 20042 injured · $60,000 · 60 kt wind · 1 event
- Damaging Wind in Louisiana, June 2, 2004$120,000 · 58 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5406735, 5406737, 5406736, 5406738, 5406739, 5406494, 5406740, 5406741, 5406497, 5406742, 5406743, 5407406, 5406493, 5407407, 5407408, 5407409, 5407473, 5406440, 5406441, 5406495, 5406755, 5407475, 5407476, 5407474, 5407477, 5406342, 5406343, 5406344, 5406345, 5406498, 5406346, 5406439, 5406347, 5406348, 5406349, 5406350, 5406351, 5406354, 5406352, 5406353, and more.